Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-4  
 Basket 
Bifurcations in resonance widths of an open bose-hubbard dimer
Authors: Hiller, M.; Kottos, T.; Ossipov, A.
Date of Publication (YYYY-MM-DD): 2006-06-29
Title of Journal: Physical Review A
Volume: 73
Start Page: 063625-1
End Page: 063625-4
Document Type: Article
ID: 313052.0
Signatures of classical diffusion in quantum fluctuations of two-dimensional chaotic systems
Authors: Kottos, T.; Ossipov, A.; Geisel, T.
Date of Publication (YYYY-MM-DD): 2003-12-31
Title of Journal: Physical Review E
Volume: 68
Issue / Number: 6
Sequence Number of Article: 066215
Document Type: Article
ID: 175990.0
Fingerprints of classical diffusion in open 2D mesoscopic systems in the metallic regime
Authors: Ossipov, A.; Kottos, T.; Geisel, T.
Date of Publication (YYYY-MM-DD): 2003-03-28
Title of Journal: Europhysics Letters
Volume: 62
Issue / Number: 5
Start Page: 719
End Page: 725
Document Type: Article
ID: 175883.0
Signatures of prelocalized states in classically chaotic systems
Authors: Ossipov, A.; Kottos, T.; Geisel, T.
Date of Publication (YYYY-MM-DD): 2002-05
Title of Journal: Physical Review E
Volume: 65
Issue / Number: 5
Start Page: 055209-1
End Page: 055209-4
Sequence Number of Article: 055209
Document Type: Article
ID: 15162.0
Entries: 1-4  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.